High order Ostrowski type inequalities
We generalize Ostrowski inequality for higher order derivatives, by using a generalized Euler type identity. Some of the inequalities produced are sharp, namely attained by basic functions. The rest of the estimates are tight. We give applications to trapezoidal and mid-point rules. Estimates are given with respect to L∞ norm. © 2006 Elsevier Ltd. All rights reserved.
Applied Mathematics Letters
Anastassiou, G. (2007). High order Ostrowski type inequalities. Applied Mathematics Letters, 20 (6), 616-621. https://doi.org/10.1016/j.aml.2006.07.005